# SDR SWAA2019092637203

- Difficulty date: September 20, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 56,086 hours, 27,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100SWA
- Part serial: 64681
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY AISLE LIGHTS INOP BETWEEN SEAT ROWS 3 TO ROW 6.  R&R BATTERY PACK PER AMM.
